MAUDE Adverse Event Report: DEPUY SPINE INC UNIVERSAL NAVIGATION EXPEDIUM SPINE SYSTEM THORACIC PROBE, STRAIGHT; ORTHOPAEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC UNIVERSAL NAVIGATION EXPEDIUM SPINE SYSTEM THORACIC PROBE, STRAIGHT; ORTHOPAEDIC STEREOTAXIC INSTRUMENT
Model Number 279702030N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event: only the event year is known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in australia as follows: it was reported that on an unknown date, the probe was broken.There was no patient consequence and no delay in surgery.The procedure was completed successfully.No further information is available.This report involves one universal navigation expedium spine system thoracic probe, straight.This is report 1 of 1 for (b)(4).

Brand Name
UNIVERSAL NAVIGATION EXPEDIUM SPINE SYSTEM THORACIC PROBE, STRAIGHT
Common Device Name
ORTHOPAEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15761031
Report Number1526439-2022-01926
Device Sequence Number20389951
Product Code OLO
UDI-Device Identifier10705034388328
UDI-Public10705034388328
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140927
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279702030N
Device Catalogue Number279702030N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown